Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS North Platte, NE

June 7, 2006Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 7, 2006, 9:57 PM MDT for Cherry County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2006, 9:57 PM MDT (03:57 UTC)
Expired
Jun 7, 2006, 10:45 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Cherry County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2006-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2006-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2766 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 080357
SVRLBF
NEC031-080445-
/O.NEW.KLBF.SV.W.0097.060608T0357Z-060608T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 PM CDT WED JUN 7 2006

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF VALENTINE...AND MOVING EAST AT 30 MPH. ANOTHER
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL WAS 
  LOCATED ABOUT 5 MILES NORTH OF WOOD LAKE...AND MOVING NORTHEAST AT 
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SMITH FALLS STATE PARK BY 1110 PM CDT...
  SPARKS BY 1115 PM CDT...

LAT...LON 4299 10086 4283 10082 4257 10019 4276 10021
      4299 10021

$$

MASEK
2 follow-up statements
000 
WWUS53 KLBF 080417
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 PM CDT WED JUN 7 2006

NEC031-080445-
/O.CON.KLBF.SV.W.0097.000000T0000Z-060608T0445Z/
CHERRY NE-
1117 PM CDT WED JUN 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN CHERRY COUNTY...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SMITH FALLS STATE PARK...OR ABOUT
12 MILES EAST OF VALENTINE...MOVING EAST AT 40 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4299 10086 4283 10082 4257 10019 4276 10021
      4299 10021

$$

POWER
000 
WWUS53 KLBF 080439
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 PM CDT WED JUN 7 2006

NEC031-080448-
/O.EXP.KLBF.SV.W.0097.000000T0000Z-060608T0445Z/
CHERRY NE-
1138 PM CDT WED JUN 7 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY
EXPIRES AT 1145 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAD FALLEN BELOW SEVERE 
LIMITS.

LAT...LON 4299 10086 4283 10082 4257 10019 4276 10021
      4299 10021

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:11 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 7, 9:11 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT WED JUN 7 2006

.UPDATE...
FORECAST UPDATED TO DROP WATCH AND TWEAK WEATHER GRIDS WHERE
SCATTERED THUNDER CONTINUING AND EXPECTED. ZONES TO FOLLOW.

&&

.PREV DISCUSSION... (ISSUED 315 PM CDT WED JUN 7 2006)

..RECORD HEAT THURSDAY AND THUNDERSTORM CHANCES THROUGH THE
FORECAST PERIOD REMAIN THE FORECAST FOCUS...

SHORT TERM FORECAST...
HOT AFTERNOON IN THE CWA. THUNDERSTORMS ONGOING ACROSS NRN TIER OF
COUNTIES. NAM AND NAM/WRF FROM YESTERDAY HAVE DONE A GOOD JOB WITH
LOCATION OF ONGOING CONVECTION. WILL FOLLOW THE NAM SOLUTION OF
WX/POPS TONIGHT INTO THUR A.M. THE GFS HAS CONVECTIVE FEEDBACK BY
00Z THIS EVENING INVO SERN WY/NC CO WHICH IN TURN AFFECTS QPFS INTO
WRN NEBR TONIGHT WHICH IVE DEEMED UNRELIABLE. WHILE ORGANIZED
UPDRAFTS AND ISOLATED SEVERE STORMS SHOULD BE CONFINED TO THE
NORTHWEST ENHANCED BY EXISTING OUTFLOW BOUNDARIES...AT LEAST
ISOLATED
SHOWERS OR THUNDERSTORMS WILL DEVELOP TO OUR WEST IN SERN WY/WERN CO
LATE THIS AFTERNOON WHICH WILL TURN TOWARD THE SOUTHEAST PER CORFIDI
VECTORS. H85 LLVL JET TO 30S KTS WILL AID. THUS...FOR AREAS SOUTH OF
HWY 2...WEAK DEEP LAYER SHEAR AT 20KTS WILL MAKE ANY STORMS SHORT
LIVED.

RECORD BREAKING HEAT SET FOR THURSDAY. CURRENT RECORDS ARE BBW
100...VTN 102...LBF 100...AND IML 104. RECORDS SHOULD BE BROKEN AND
LBF AND IML WHILE BBW AND VTN FALL A COUPLE DEGREES SHORT. FAVOR THE
NAM SFC LOW POSITION IN SWRN CHERRY COUNTY AS OPPOSED TO THE GFS
POSITION NEAR IML. H85 TEMPS SOAR TO 32-33C ...ALONG WITH 1000-500
MB THICKNESS VALUES GOING ABOVE 586DM. THESE VALUES SUPPORT RECORD
HIGH TEMPERATURES. LITTLE CHANGE FROM PREVIOUS GRID FCST EXCEPT TO
WARM THE ERN ZONES A FEW DEGREES.

UPPER RIDGE BREAKS DOWN SOME THURSDAY NIGHT WITH APPROACH OF COLD
FRONT. SCATTERED HIGH BASED THUNDERSTORMS NEAR AND WEST OF
PREFRONTAL TROUGH WHERE TEMPS TO GO ABOVE CONVECTIVE TEMP. WILL KEEP
POPS LOW AT 20 PERCENT WITH H7 TEMPS FROM 14 TO 16C AND AS SOME OF
PRECIP WILL EVAPORATE BEFORE REACHING GROUND AS LOW LEVEL MOISTURE
TO REMAIN VERY LIMITED.

COOLER TEMPS BROUGHT IN BEHIND THE FRONT FOR FRIDAY...HOWEVER ACROSS
THE SERN CWFA...DEEP MIXING AND COMPRESSIONAL HEATING COULD SURGE
TEMPS UP INTO THE LOWER/MID 90S. HAVE KEPT TEMPS DOWN A FEW DEGREES
FROM WARMER MAN 2M TEMP AND MET GUIDANCE FOR CONSISTENCY
PURPOSES...BUT SHOULD CONSIDER RAISING THEM UP NEXT FORECAST CYCLE
IF LOOKS THE SAME AS 12Z RUN SHOWED. WILL ALSO BE DEALING WITH
POTENTIAL FOR ORGANIZED SEVERE STORMS BEGINNING FRIDAY AFTERNOON
INTO THE EVENING BEHIND THE FRONT WITH THE MOST INTENSE CONVECTION
NEAR AND SOUTH OF INTERSTATE 80.

BY SATURDAY...MUCH COOLER AIR SHOULD FILTER IN FROM THE NORTHEAST.
THIS SHOULD BE SIMILAR TO TEMPS WE ARE CURRENTLY SEEING IN NERN
NORTH DAKOTA AND NRN MINN IN THE UPPER 70S. HAVE GOING UPPER 70S
NORTHEAST TO NEAR 90 EXTREME SOUTHWEST. PLENTY OF CLOUDINESS AND
SHOWERS OR THUNDERSTORMS AS SEVERAL IMPULSES RIDE THE ZONAL FLOW
PATTERN.

EXTENDED DISCUSSION...ECMWF HAS UPPER RIDGE A BIT STRONGER THAN THE
GFS AND ALSO HAS SFC FRONT FURTHER NORTH SUNDAY THROUGH TUESDAY.
THIS SHOULD KEEP SW IN THE MID TO UPPER 80S EACH DAY (SUNDAY THROUGH
WEDNESDAY) WHILE THE NORTHEAST WOULD MAINLY BE IN THE LOWER 80S.
WHILE HIGHS SHOULD BE JUST A COUPLE DEGREES ABOVE CLIMATOLOGY...
PRECIP CHCS LOOK MUCH BETTER THAN IN RECENT DAYS AND SHOULD BE ABOVE
CLIMATOLOGY AT 30 TO 40 PERCENT EACH NIGHT (SUNDAY NIGHT THROUGH
TUESDAY NIGHT). WILL GO WITH AT LEAST 20 POPS IN THE GRIDS AND
REVISE UP IF NEEDED IN LATER FORECASTS.

FIRE WEATHER...
HOT DESERT SW AIRMASS...SFC LOW IN VCNTY OF WESTERN
SANDHILLS...POSSIBLY LOW PCPN LATE AFTERNOON TSRA...AND CURING FUELS
WILL LEAD TO A CRITICAL FIRE WEATHER DAY ON THURSDAY AND RFW HAS
BEEN ISSUED FOR LATE MORNING THROUGH EARLY EVENING. BELIEVE GFS MAY
BE TOO POLLUTED WITH FEEDBACK ISSUES AND HAVE LEANED HEAVILY ON
NAM12 FOR PLACEMENT OF SFC LOW ACROSS WESTERN CWA TOMORROW. THIS
WILL LEAD TO A W/SW SFC FLOW INTO WESTERN/SOUTHERN FIRE ZONES WITH
RH VALUES DROPPING INTO THE LOWER TEENS AND HIGH TEMPS IN THE
100-105 RANGE. WINDS WILL BE HARD PRESSED TO REACH CRITERIA BECAUSE
OF LOCATION OF SFC LOW...HOWEVER WITH D3 CONDITIONS ON HORIZON FEEL
RFW IS WARRANTED AND HAS BEEN BACKED BY LOCAL FMOS.

LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING PORTIONS OF
ZONES 204...210...206 FROM 16Z THU TO 02Z FRI.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 9 PM CDT THURSDAY FOR .

&&

POWER
Hazardous weather outlook, Jun 7, 3:13 PM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT WED JUN 7 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-081200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT WED JUN 7 2006 /313 PM MDT WED JUN 7 2006/

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT FOR PORTIONS
OF NORTHWEST AND NORTH CENTRAL NEBRASKA.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE MAINLY NORTH OF
HIGHWAY 2 THIS EVENING. LARGE HAIL AND DAMAGING WIND GUSTS OVER 60
MPH WILL BE THE MAIN THREATS. THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE OVERNIGHT ACROSS NORTH CENTRAL CENTRAL NEBRASKA
OVERNIGHT...BUT SEVERE WEATHER IS NOT EXPECTED AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND
FRIDAY. AS THE FRONT WORKS ITS WAY THROUGH SOUTHERN NEBRASKA...
MOISTURE AND HEAT AHEAD OF THE SYSTEM WILL COMBINE TO PRODUCE
EXTREME INSTABILITY AND THE WIND ALONG THE FRONT WILL CONTINUE TO
BE FAVORABLE FOR SUPER CELL DEVELOPMENT.

HEAT IS LIKELY TO CONTINUE OVER MOST OF WESTERN AND NORTH CENTRAL
NEBRASKA THURSDAY WITH TEMPERATURES IN THE WEST LIKELY TO EXCEED
100 DEGREES AGAIN. RELIEF IS POSSIBLE FRIDAY AND LIKELY SATURDAY
THROUGH TUESDAY AS THE FRONT GOES THROUGH THE AREA. TEMPERATURES
BY SATURDAY ARE LIKELY TO BE 20 DEGREES COOLER OVER NEARLY ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

SPRINGER/13

In the hours before

Local storm report, Jun 7, 8:04 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     12 W CALLAWAY           41.29N 100.15W
06/07/2006  E70 MPH          CUSTER             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 7, 8:21 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     3 SE DUNNING            41.80N 100.06W
06/07/2006  E60 MPH          BLAINE             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 7, 8:25 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     12 NW ANSELMO           41.74N 100.03W
06/07/2006  E60.00 MPH       CUSTER             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 7, 8:30 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             8 N NORTH PLATTE        41.25N 100.77W
06/07/2006  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 7, 8:52 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     16 NE STAPLETON         41.64N 100.29W
06/07/2006  E60.00 MPH       LOGAN              NE   PUBLIC

            OUTBUILDING TURNED OVER

&&

BTAYLOR
Local storm report, Jun 7, 8:58 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             16 SSW VALENTINE        42.66N 100.67W
06/07/2006  E0.88 INCH       CHERRY             NE   PUBLIC

0410 PM     HAIL             17 SSW VALENTINE        42.65N 100.68W
06/07/2006  E0.88 INCH       CHERRY             NE   PUBLIC

0422 PM     HAIL             18 S JOHNSTOWN          42.31N 100.06W
06/07/2006  E0.75 INCH       BROWN              NE   PUBLIC

0450 PM     HAIL             24 S VALENTINE          42.53N 100.55W
06/07/2006  E0.75 INCH       CHERRY             NE   PARK/FOREST SRVC

0540 PM     HAIL             33 S VALENTINE          42.40N 100.55W
06/07/2006  E0.88 INCH       CHERRY             NE   PUBLIC

0550 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
06/07/2006  M62.00 MPH       THOMAS             NE   AWOS

0550 PM     TSTM WND GST     8 NE THEDFORD           42.06N 100.46W
06/07/2006  E60.00 MPH       THOMAS             NE   PUBLIC

0616 PM     HAIL             6 NNW HALSEY            41.98N 100.31W
06/07/2006  E1.00 INCH       THOMAS             NE   PUBLIC

0635 PM     HAIL             HALSEY                  41.90N 100.27W
06/07/2006  E1.00 INCH       BLAINE             NE   PUBLIC

            2 TO 4 INCH DIAMETER TREE BRANCHES BLOWN DOWN

0710 PM     TSTM WND GST     DUNNING                 41.83N 100.10W
06/07/2006  E60.00 MPH       BLAINE             NE   PUBLIC

0710 PM     TSTM WND GST     16 NE STAPLETON         41.64N 100.29W
06/07/2006  E60.00 MPH       LOGAN              NE   PUBLIC

            OUTBUILDING TURNED OVER

0710 PM     HAIL             16 NE STAPLETON         41.64N 100.29W
06/07/2006  E0.88 INCH       LOGAN              NE   PUBLIC

0720 PM     TSTM WND GST     3 SE DUNNING            41.80N 100.06W
06/07/2006  E60.00 MPH       BLAINE             NE   PUBLIC

0727 PM     TSTM WND GST     12 NW ANSELMO           41.74N 100.03W
06/07/2006  E60.00 MPH       CUSTER             NE   PUBLIC

0740 PM     TSTM WND GST     STAPLETON               41.48N 100.51W
06/07/2006  E60.00 MPH       LOGAN              NE   PUBLIC

            DEBRIS SEEN BLOWING OFF ROOFS

0755 PM     TSTM WND GST     8 WNW ARNOLD            41.47N 100.34W
06/07/2006  E70.00 MPH       LOGAN              NE   PUBLIC

0755 PM     HAIL             8 WNW ARNOLD            41.47N 100.34W
06/07/2006  E1.00 INCH       LOGAN              NE   PUBLIC

0812 PM     TSTM WND GST     9 WSW ARNOLD            41.37N 100.35W
06/07/2006  E60.00 MPH       LINCOLN            NE   PUBLIC

            PEA SIZED HAIL

0833 PM     TSTM WND GST     4 E NORTH PLATTE        41.13N 100.70W
06/07/2006  M69.00 MPH       LINCOLN            NE   ASOS

0840 PM     HAIL             12 W CALLAWAY           41.29N 100.15W
06/07/2006  E0.88 INCH       CUSTER             NE   PUBLIC

0840 PM     TSTM WND GST     12 W CALLAWAY           41.29N 100.15W
06/07/2006  E70.00 MPH       CUSTER             NE   PUBLIC

0910 PM     HAIL             8 N NORTH PLATTE        41.25N 100.77W
06/07/2006  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:13 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer62 min
Jun 7, 6:44 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan46 min
Jun 7, 6:53 PM MDTTornado WarningLBFCuster37 min
Jun 7, 7:29 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln46 min
Jun 7, 8:09 PM MDTSevere Thunderstorm WarningLBFLincoln53 min
Jun 7, 8:26 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jun 7, 8:43 PM MDTSevere Thunderstorm WarningLBFBrown62 min
Jun 7, 9:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 7, 9:17 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden28 min
Jun 7, 9:41 PM MDTSevere Thunderstorm WarningLBFBrown64 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.